# SDR TSAA1077004

- Difficulty date: February 17, 2010
- Submitted: February 18, 2010
- Operation: Air carrier
- Aircraft: N842AL
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- Aircraft time: 65,304 hours, 61,753 cycles
- Engine: Pwa JT8D17
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Transmitter
- Part number: 2045061
- Part serial: F374
- Condition: Inoperative
- Location: Nr1 Eng Epr
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF, WHEN ADVANCING POWER FOR TAKEOFF NR 1 EPR MOVED SLOWLY AND ONLY WENT TO 1.50.  ON TAXI BACK NR 1 EPR WOULD NOT MOVE.  R & R NR1 ENGINE EPR TRANSMITTER IAW MM 77-11-21.  GROUND RUN UP OPS & LEAK CK OK.  ACFT RETURNED TO SERVICE.
